# SDR DALA2024122712018

- Difficulty date: December 25, 2024
- Submitted: December 27, 2024
- Operation: Air carrier
- Aircraft: N943DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38687
- Aircraft time: 31,586 hours, 13,501 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Zone 900
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT 3943, AFT FLIGHT ATTENDANTS REPORTED SMELL OF ELECTRICAL SMOKE IN AFT CABIN THAT DISSIPATED QUICKLY. CORRECTIVE ACTION: FOUND WIRE BURNT ON #2 AFT COFFEE MAKER TO THE WARMER PAD. DEFERRED TO NEF 25-36-02. LATER, REPLACED COFFEE MAKER. (LP 6549884, 6549886)
